# SDR 0302193301

- Difficulty date: December 28, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 00524
- Aircraft time: 1,439 hours, 245 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Converter
- Part number: Z285H0121111
- Condition: Failed
- Location: Seat 12hj
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL FUMES IN AREA OF DOOR 2R AND RIGHT HALF IFE SYSTEM FAILED.  DEACTIVATED ENTIRE PASSENGER IFE SYSTEM AND FUMES/BURNING SMELL DISSIPATED.  FLIGHT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  SEAT 12HJ PED SUPPLY SUSPECTED OF CAUSING FUMES.  DEACTIVATED 12HJ PED POWER AND DEFERRED.
